MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PRESERVE STEM 6MM

EXACTECH, INC. EQUINOXE; PRESERVE STEM 6MM
Model Number 300-30-06
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a (b)(6) y/o male patient, underwent a revision of exactech implants on his right shoulder.The humeral components were replaced with arthrex components.The patient had been dislocating his shoulder.The liner appeared to still be locked into the tray at time of revision.Patient was last known to be in stable condition following the event.Unable to obtain photos or x-rays.The product is not available for return.
 
Additional Manufacturer Narrative
(device evaluated by mfr) pending evaluation.Concomitant device(s): 320-10-00, 49041934 - equinoxe reverse tray adapter plate tray +0 unknown, unknown - 42 liner.
 
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the surgical event cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition there was no patient clinical information provided.

Brand Name
EQUINOXE
Common Device Name
PRESERVE STEM 6MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14631306
Report Number1038671-2022-00643
Device Sequence Number5980686
Product Code KWT
UDI-Device Identifier10885862515742
UDI-Public10885862515742
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-30-06
Device Catalogue Number300-30-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight68 KG